# SDR HSYA817E001

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N760FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0252
- Aircraft time: 14,566 hours, 2,486 cycles
- Engine: Pwa PT6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: 3033356
- Condition: Leaking
- Location: Edp Filter Assy
- Component: Edp Filter Assy
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR NOTED BY CREW DURING FLIGHT, ON POST FLIGHT, NOTED FUEL POOLED ON BOTTOM OF ENGINE COMPARTMENT AND STREAMED ALONG BOTTOM OF FUSELAGE.  MX INSPECTED FUEL LINES AND FITTINGS, NOTED FUEL LEAKING FROM EDP FILTER ASSY.  REMOVED AND FOUND O-RING DAMAGED.  REPLACED O-RING AND INSTALLED EDP FILTER ASSY.  IAW MM 73-10-02.  GROUND RUN-UP AND LEAK CHECK GOOD.  NO DEFECTES NOTED.
